MathSciNet Relay Station
MathSciNet bibliographic data
MR444673 (56 #3023) 14H99
Fabricius-Bjerre, Fr. A relation between the numbers of singular points and singular lines of a plane closed curve. Math. Scand. 40 (1977), no. 1, 20–24.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement